# SDR DHL2006752504

- Difficulty date: January 2, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PUNCTURE HOLE ON UPPER SEGMENT OF FRAME AT BS 480 STR 26R (FWD PIT, UNDER FLOOR SUPPORT STAP).   REMOVED TRANSMISSION PANEL IN FWD BAG RT FROM 480 TO 560 FOR ACCESS IAW SRM 51-30-2 CUT OUT DAMAGED AREA SIZE 1 INCH X .5 INCH IAW SRM 51-10-1 FABBED ANGLE REPAIR FROM 7075-0 .063 PO 9002351 SIZE 8 INCH X 3 INCH IAW SRM 51-40-3 FIG 1 HEAT TREATED METAL TO 7075-T6 IAW SRM 51-10-3 TREATED AND PRIMED PART AND AREA IAW SRM 51-10-2 INSTALLED ANGLE REPAIR IAW SRM 51-40-3 FIG 1 INSTALLED TRANSMISSION PANEL FROM BS 480 TO 560 RT SIDE IAW SRM 51-30-2 (HEAT TREATING 6 IAW SVC ENGINEERING REPORT NR 2-37153-801 REV IR.
